# SDR SWAA2021072182781

- Difficulty date: April 17, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE INTERNAL STRUCTURE VERTICAL STIFFENER AT BS 907 AT AFT CARGO COMPARTMENT / REPLACED VERTICAL STIFFENER AT BS 907 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 PARAGRAPH 9.
